Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Using lactic acid bacillus and doxycycline for pimple control. Any side effects?

I am using doxycycline and lactic acid bacillus capsules capsules for the pimple control.... Do u reccomend this or are there any side effects over this. because what i observed is, as soon as i stop using it for couple of days, the pimples rise up.... are there any medicines which completely stop growing of Pimples over the chick.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  5262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hi teja.. thanks for ur query...
well firstly i want to emphasize on the point that doxy n lactic acid bacillus are not the best drug around for acne.. u need to change them n opt for alternatives.. which are..

1) take (azee 250 mg) once daily for 5 days in first week.. then after one week take azee 250 mg once daily three days in a week for next seven weeks..
2) daily before sleeping at night apply ( faceclin A ointment).. it must be applied after washing your face cleanly and it must applied only on the areas where there r pimples n that too very less amount..
3) wash your face in the morning with acnil soap..
4) avoid consuming oily n fried food, drink lots n lots of water , consume citrus fruits n pomegranate, wash ur face five times in a day( two times with soap and three times only with lrage amounts of water)

i hope i have cleared ur doubt..

if u have any further doubts or followup queries feel free to discuss.. wil be happy to clear them..
take care...
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor